MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; MENSTRUAL TAMPON- SUPER PLASTIC APPLICATOR

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; MENSTRUAL TAMPON- SUPER PLASTIC APPLICATOR
Model Number SUPER PLASTIC APPLICATOR
Health Effect - Clinical Codes Irritation (1941); Discomfort (2330)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Customer tried our tampon and indicated they were dry and uncomfortable.She indicated they caused irritation where she reached out to her obgyn who recommended discontinuing use.
 
Event or Problem Description
Customer tried our tampon and indicated they were dry and uncomrtable.She indicated they caused irritation where wher reached out to her obgyn who recommended disconinuted use.

Brand Name
SEVENTH GENERATION
Common Device Name
MENSTRUAL TAMPON- SUPER PLASTIC APPLICATOR
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstra[?]e 30
d-02692
grosspostwitz,
GM 
MDR Report Key8736900
Report Number1648563-2019-00005
Device Sequence Number13850766
Product Code HEB
UDI-Device Identifier10732913447999
UDI-Public10732913447999
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
Report Date (Section F) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberSUPER PLASTIC APPLICATOR
Device Catalogue NumberAY000013-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer06/27/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR
Patient Weight59
Date Report Sent to FDA06/27/2019